BooksTestimonialsInterviewsLibraryArticlesShop Here 

geno-type 1

Hepatitis C drug linked to 'FATAL Skin Reaction'

Learn more: http://www.naturalnews.com/038711_hepatitis_C_skin_reactions_drug_treatments.html#ixzz2IG8CB6u8

If you or someone you know suffers from hepatitis C, you may want to think twice about succumbing to conventional drug treatment options, which could end up resulting in unexpected death. As reported by Army Times and others, Incivek (telaprevir), a popular drug used to treat hepatitis C, has been implicated in causing fatal skin reactions in at least two hepatitis C patients worldwide, and the drug appears to be especially deadly when used in combination with other hepatitis C drugs such as Victrelis (boceprevir).

Both Incivek, which is manufactured by Vertex Pharmaceuticals, and Victrelis, which is manufactured by Merck & Co., were brought to market in 2011 to treat hepatitis C. But since that time, the U.S. Food and Drug Administration (FDA) has received at least 112 reports of patients developing very serious skin conditions, particularly as a result of using Incivek. Because of this, the agency recently decided to update the package insert for the drug, warning users about its dangers.

Long term disabilities from taking Roche Pegasys

From:
Sent: Sunday, July 17, 2011 2:57 PM
To: LloydWright.org
Subject: Long term disabilities from taking Roche Pegasys


I hope we all can get together and find an attorney to represent us in this situation. I have hep C. I contracted through a blood transfusion in 1989. I have the hardest version to treat geno-type 1. I did interferon treatment 7 days a week with riboshpere. Initial plan was a full year of interferon and with the chance of 65% Hep C of returning.

During the treatment. I was severely fatigued, broke out with sores, had a rash that burnt my skin leaving scars on my legs and feet, severely confused, developed hepatic encelopathy had my drivers license cancelled because during the hepatic encelopathy I did not know where I was, who I was or what I was doing. I was driving my car when I had a (HE) flair up and so DMV and the Dr.'s advised no more driving.

Syndicate content